# SDR AALA20130313030

- Difficulty date: March 13, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N436AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49454
- Aircraft time: 80,380 hours, 37,231 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NUMBER 6 SEAT TRACK AT STATION 370 AROUND FASTENER HOLE FOR SIDEWALL SUPPORT.  CUT OUT CORROSION AND PERFORMED STRAP DOUBLER REPAIR PER AARD 53-20-00-13.
